I am a 13-year-old male and I have had semen leakage for about three months. I think it is from weak nerves because last year, I would masturbate a lot but then I stopped because it was becoming painful and I was embarrassed. Then about three months ago, I watched something inappropriate and I ejaculated without doing anything. Then a week later, I started to have semen leakage every day about three to four times a day. I am just very worried and I just want this to be cured and go away. Also, could this affect my eyes in any way? Please help.
Welcome to icliniq.com.
Let me tell you that the symptoms described by you suggest that you have a nightfall problem.
The high quality way to deal with dusk is the use of herbal or selfmade remedies. There are no aspect outcomes for such remedy methods.
You ought to have yogurt at least two or three bowls a day. Avoid looking at porn as plenty of porn arouses you sexually. So it is recommended now not to watch porn.
Sage tea – having two cups of sage tea a day will limit the probabilities of nocturnal emission.
Gooseberry – popularly recognized as amla acts as an anti-oxidant and helps in lowering the nightfall. Gradually the moist goals trouble will be solved.
Bathing – it is a recommendation to take bathtub earlier than you go to bed. It helps you have a sound sleep. A sound sleep is very vital for averting nightfall.
I hope this helps.
Was this answer helpful?|
.. are called a nocturnal emission. It is a normal stance. If you had a high sexual urge and failed to ejaculate sperm or have sex, you can expect nocturnal emission. A person who masturbates or has sex at regular intervals and suddenly stops can hav... Read fullHigh sugar and creatinine levels. What might be the cause?
.. has been diagnosed with acute pyelonephritis that is there is infection in the kidneys. Her random blood sugar is also increased, which suggests that insulin dose should be increased. But, that depends on the treating doctor after assessing all h... Read fullI am continuously taking Nilavarai choornam.Is there any side effect in taking this choornam?
Hello doctor, I am 23 years old. I lost my virginity at 19, and I have had multiple partners since. Everytime I have sex, it is very painful, and it is like I am losing my virginity again. No matter how much prep I put in. I occasionally have a ho... Read full
Ask your health query to a doctor online?Ask a Sexologist Now